# SDR 9504606305

- Difficulty date: February 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 322U411020
- Condition: Cracked
- Location: Nr 1 Eng Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT LINE CHECK, A CRACK WAS FOUND ON THE NR 1 ENGINE PYLON INBOARD SKIN AT THE FORWARD UPPER CORNER OF THE NR 452 PANEL CUTOUT.  STOP DRILLED CRACK AND REPAIRED PER EA 63-96730.
